# SDR SWIA200211576

- Difficulty date: December 14, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N409SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7056
- Aircraft time: 21,466 hours, 18,724 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sensor
- Condition: Malfunctioned
- Location: Anti-Ice Duct
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE CLIMB WE RECEIVED AN ''ANTI-ICE DUCT'' WARNING MESSAGE WHICH WOULD NOT EXTINGUISH WHILE ANTI-ICE WAS ON.  ANTI-ICE SYNOPTIC PAGE SHOWED LEFT WING ANTI-ICE DUCT ILLUMINATED IN RED.  REMOVED AND REPLACED SENSOR.IAW AMM 30-12-00.  PERFORMED ENGINE RUNS FOR OPS CHECK.  OPS CHECKS GOOD AT THIS TIME.
